# SDR REXA2016112202258

- Difficulty date: November 22, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 24,836 hours, 22,426 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Aed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AED HAS LOW BATTERY.  REMOVED AND REPLACED AED BATTERY.
